# SDR MALA020408

- Difficulty date: July 15, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Burned
- Location: Air Conditioning
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3058 DURING TAXI, CREW REPORTED SMOKE IN CABIN.  UPON INSPECTION FOUND DUCT COMING FROM SUPPLEMENTAL A/C MOTOR BURNED.  NO OTHER INFORMATION AT THIS TIME.
